RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 3, Number 4  

This issue of the Moscow Mathematical Journal is dedicated to Sergey P. Novikov on the occasion of his 65th birthday.


Sergey Petrovich Novikov
V. M. Buchstaber, Yu. S. Ilyashenko, I. M. Krichever, O. K. Sheinman, A. B. Sossinski, M. A. Tsfasman
1206
Frequent representations
V. I. Arnol'd
1209
On the Wecken property for the root problem of mappings between surfaces
S. A. Bogatyi, D. L. Gonçalves, E. A. Kudryavtseva, H. Zieschang
1223
A construction of level 1 irreducible modules for $U_q(\widehat{\mathfrak{sp}}_4)$ using level 2 intertwiners for $U_q(\widehat{\mathfrak{sl}}_2)$
B. L. Feigin, J. Hong, T. Miwa
1247
Action of Coxeter groups on $m$-harmonic polynomials and Knizhnik–Zamolodchikov equations
G. Felder, A. P. Veselov
1269
Classification of integrable Benjamin–Ono-type equations
A. V. Mikhailov, V. S. Novikov
1293
The large $N$ limits of integrable models
M. A. Olshanetsky
1307
Blanchfield and Seifert algebra in high-dimensional knot theory
A. Ranicki
1333
Integrable systems in $n$-dimensional Riemannian geometry
J. A. Sanders, J. Wang
1369
Higher genus affine algebras of Krichever–Novikov type
M. Schlichenmaier
1395
Uniform distribution in the $(3x+1)$-problem
Ya. G. Sinai
1429
Strange factor representations of type $II_1$ and pairs of dual dynamical systems
A. M. Vershik
1441
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019